| Model Number |
7742 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker system exhibited an alert for high out of range pacing impedance above 2500 ohms, along with high capture thresholds.This right ventricular (rv) lead was capped.No additional adverse patient effects were reported.This lead won't return for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.